ALLERGAN (COSTA RICA) STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Back to Search Results |
| Catalog Number |
FX-410560 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
05/05/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Event or Problem Description
Healthcare professional reported "rupture", "biocell textured implants" and "capsular contracture baker grade i".This record is for the left side.Device remains implanted.
Event or Problem Description
Healthcare professional reported left side "rupture", "biocell textured implants" and "capsular contracture baker grade i".Device has been explanted, replaced, and discarded.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: a5, a6, b5, b6, d4, d6b, e1, h3, h4, h6.